# SDR FDEA201102100528

- Difficulty date: February 10, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 64,999 hours, 11,719 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD T/E INBD LOWER SEGMENT FOUND EXISTING REPAIR ON UPPER SURFACE, OTBD LOWER AREA.  FOUND NOT   IN ACCORDANCE WITH APPROVED DATA.  L/H INBOARD TRAILING EDGE FLAP INBOARD LOWER SEGMENT CARRIED OUT REPAIR AS PER EA 1-5750-143853.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
